5 doctors weighed in:

In april I got an implanon rod inserted in my arm. I have been bleeding two months straight. Will it stop any time soon? Is this a problem?

5 doctors weighed in
Dr. James Marquardt
Obstetrics & Gynecology
3 doctors agree

In brief: Possibly and no

The most troublesome side effect of Implanon is what is called breakthrough bleeding.
It usually occurs because the progestin hormone in Implanon makes the endometrium layer of the uterus too thin and unstable. The bleeding is unpredictable and may stop. It does not effect the contraceptive effectiveness of implanon.

In brief: Possibly and no

The most troublesome side effect of Implanon is what is called breakthrough bleeding.
It usually occurs because the progestin hormone in Implanon makes the endometrium layer of the uterus too thin and unstable. The bleeding is unpredictable and may stop. It does not effect the contraceptive effectiveness of implanon.
Dr. James Marquardt
Dr. James Marquardt
Thank
Dr. Walter Kobasa
Obstetrics & Gynecology
2 doctors agree

In brief: Hopefully

Some people have bleeding for 2-3 months after insertion.
If it last longer follow up the the person who inserted it to make sure everthing is ok.

In brief: Hopefully

Some people have bleeding for 2-3 months after insertion.
If it last longer follow up the the person who inserted it to make sure everthing is ok.
Dr. Walter Kobasa
Dr. Walter Kobasa
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors